# SDR AALA201703159002

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 12,027 hours, 4,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L3 DOOR HAD A PRESSURE CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL. SERVICED THE L3 DOOR.
